Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 55, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 8, 2008, 8:16 PM CDT for Dane County, Jefferson County, Waukesha County, Wisconsin. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2008, 8:16 PM CDT (01:16 UTC)
- Expired
- Jun 8, 2008, 9:15 PM CDT
- In force
- 59 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 44 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 4:43 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2433 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 090116
SVRMKX
WIC025-055-133-090215-
/O.NEW.KMKX.SV.W.0055.080609T0116Z-080609T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
816 PM CDT SUN JUN 8 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
WESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 915 PM CDT.
* AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHWEST OF MIDDLETON TO 7 MILES SOUTHWEST OF
OREGON TO 6 MILES EAST OF STOUGHTON TO 7 MILES SOUTH OF FORT
ATKINSON...MOVING EAST AT 48 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MADISON TRUAX AIRPORT AND PALMYRA BY 825 PM CDT...
DE FOREST AND WINDSOR BY 830 PM CDT...
SUN PRAIRIE AND JEFFERSON BY 835 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL WISCONSIN.
LAT...LON 4328 8959 4326 8902 4320 8900 4320 8832
4284 8830 4285 8946
TIME...MOT...LOC 0116Z 250DEG 42KT 4318 8952 4290 8943
4294 8903 4285 8873
$$
BORGHOFF4 follow-up statements
000
WWUS53 KMKX 090128
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
828 PM CDT SUN JUN 8 2008
WIC025-055-133-090215-
/O.CON.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
828 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN DANE...JEFFERSON AND WESTERN WAUKESHA COUNTIES...
AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUN PRAIRIE TO STOUGHTON TO FORT ATKINSON TO EAGLE...
OR ALONG A LINE EXTENDING FROM SUN PRAIRIE TO STOUGHTON TO FORT
ATKINSON TO EAST TROY...MOVING EAST AT 48 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
DEANSVILLE...MUKWONAGO...UTICA AND HEBRON BY 835 PM CDT...
WATERLOO...ROCKDALE AND CAMBRIDGE BY 840 PM CDT...
HUBBLETON...GENESEE AND GENESEE DEPOT BY 845 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING TREE AND POWER LINE DAMAGE IN
ROCK COUNTY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4326 8902 4320 8900 4320 8832 4284 8830
4286 8946 4328 8959
TIME...MOT...LOC 0128Z 250DEG 42KT 4325 8913 4288 8922
4289 8878 4287 8840
$$000
WWUS53 KMKX 090146
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT SUN JUN 8 2008
WIC025-055-133-090215-
/O.CON.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-DANE WI-
846 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR EASTERN DANE...JEFFERSON AND WESTERN WAUKESHA COUNTIES...
AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HUBBLETON TO LAKE MILLS TO BUSSEYVILLE...OR ALONG A
LINE EXTENDING FROM 6 MILES WEST OF WATERTOWN TO LAKE MILLS TO 6
MILES NORTH OF MILTON...MOVING EAST AT 44 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WATERTOWN AIRPORT AND WATERTOWN ARPT(KRYV) BY 850 PM CDT...
JOHNSON CREEK BY 855 PM CDT...
PIPERSVILLE...IXONIA...HELENVILLE AND HEBRON BY 900 PM CDT...
ROME...MONTEREY AND SULLIVAN BY 905 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4326 8902 4320 8900 4320 8832 4284 8830
4286 8946 4328 8959
TIME...MOT...LOC 0146Z 271DEG 38KT 4318 8881 4307 8889
4286 8890
$$
GEHRING000
WWUS53 KMKX 090200
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
900 PM CDT SUN JUN 8 2008
WIC025-090210-
/O.CAN.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
DANE WI-
900 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DANE COUNTY IS
CANCELLED...
THE STRONG LINE OF THUNDERSTORMS HAS MOVED EAST INTO JEFFERSON
COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT SUNDAY EVENING
FOR SOUTH CENTRAL WISCONSIN. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 AM CDT MONDAY MORNING FOR SOUTHEAST WISCONSIN.
LAT...LON 4313 8893 4315 8892 4320 8832 4284 8830
4286 8894 4305 8893
TIME...MOT...LOC 0200Z 271DEG 38KT 4318 8859 4304 8864
4286 8865
$$
WIC055-133-090215-
/O.CON.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-
900 PM CDT SUN JUN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR JEFFERSON AND WESTERN WAUKESHA COUNTIES...
AT 857 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PIPERSVILLE TO HELENVILLE TO HEBRON...OR ALONG A LINE
EXTENDING FROM WATERTOWN TO 7 MILES EAST OF JEFFERSON TO
WHITEWATER...MOVING EAST AT 44 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NWS SULLIVAN/MILWAUKEE...NWS SULLIVAN...MONTEREY AND SULLIVAN BY
905 PM CDT...
MAPLETON...OKAUCHEE LAKE...OCONOMOWOC LAKE AND OCONOMOWOC BY 910 PM
CDT...
NASHOTAH AND NORTH LAKE BY 915 PM CDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4313 8893 4315 8892 4320 8832 4284 8830
4286 8894 4305 8893
TIME...MOT...LOC 0200Z 271DEG 38KT 4318 8859 4304 8864
4286 8865
$$
GEHRING000
WWUS53 KMKX 090211
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
911 PM CDT SUN JUN 8 2008
WIC055-133-090221-
/O.EXP.KMKX.SV.W.0055.000000T0000Z-080609T0215Z/
WAUKESHA WI-JEFFERSON WI-
911 PM CDT SUN JUN 8 2008
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND WESTERN WAUKESHA
COUNTIES WILL EXPIRE AT 915 PM CDT...
A LINE OF STRONG THUNDERSTORMS WILL CONTINUE EAST ACROSS WAUKESHA
COUNTY. NO REPORTS OF SEVERE WEATHER HAVE BEEN RECEIVED WITH THIS
LINE OF STORMS.
LAT...LON 4313 8893 4315 8892 4320 8832 4284 8830
4286 8894 4305 8893
TIME...MOT...LOC 0211Z 271DEG 38KT 4318 8843 4304 8848
4286 8849
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:14 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 8, 3:14 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008
.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.
.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.
.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.
&&
.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
056>060-062>072.
LM...NONE.
&&
SHORT/LONG TERM...17
AVIATION/MARINE...20Hazardous weather outlook, Jun 8, 3:15 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-091315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT. TORNADOES ARE POSSIBLE. MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF SOUTHERN WISCONSIN. THUNDERSTORMS WITH HEAVY RAIN WILL LEAD TO MORE FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY. MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO TONIGHT. LMZ643>646-091315- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 315 PM CDT SUN JUN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WIND AND WATERSPOUTS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 8, 7:22 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 722 PM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-090230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 722 PM CDT SUN JUN 8 2008 ...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR IOWA LAFAYETTE...GREEN...DANE AND GREEN COUNTIES... AT 655 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTH CENTRAL AND SOUTHEAST WISCONSIN REACHING FROM PORT WASHINGTON TO OCONOMOWOC TO STOUGHTON. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 50 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 15 MPH. A SECOND LINE OF STORMS REACHED FROM MARXVILLE TO RIDGEWAY TO MINERAL POINT TO SHULLSBURG. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 40 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 25 MPH. A CLUSTER OF STORMS OVER IOWA AND LAFAYETTE COUNTIES WILL BE MOVING THROUGH DANE AND GREEN COUNTIES THROUGH 800 PM. ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK ACTION WHEN A WARNING IS ISSUED. TZ
Local storm report, Jun 8, 7:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
742 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST DE FOREST 43.25N 89.35W
06/08/2008 E50.00 MPH DANE WI TRAINED SPOTTER
0701 PM HEAVY RAIN TAYCHEEDAH 43.81N 88.40W
06/08/2008 M3.39 INCH FOND DU LAC WI TRAINED SPOTTER
RAINFALL TOTAL FROM 6/7/08 - 6/8/08 3.39 INCHES. SOME
TREE BRANCHES DOWN ON UTILITY WIRES.
&&
GDSpecial weather statement, Jun 8, 7:43 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 743 PM CDT SUN JUN 8 2008 WIZ046-047-051-052-056>060-062>072-090245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 743 PM CDT SUN JUN 8 2008 ...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR IOWA LAFAYETTE...GREEN...DANE AND GREEN COUNTIES... AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A LINE OF STRONG TO SEVERE THUNDERSTORMS REACHING FROM GRAFTON TO WAUKESHA TO JANESVILLE. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 50 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 15 MPH. A SECOND LINE OF SEVERE STORMS REACHED FROM PINE BLUFF TO MINERAL POINT TO SHULLSBURG. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 40 MPH AND THE LINE OF STORMS WAS MOVING EAST AROUND 25 MPH. A CLUSTER OF VERY STRONG STORMS OVER IOWA AND LAFAYETTE COUNTIES WILL BE MOVING THROUGH GREEN COUNTY THROUGH 830 PM. ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK ACTION WHEN A WARNING IS ISSUED. TZ
Local storm report, Jun 8, 7:56 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND DMG 3 W CASCADE 43.66N 88.07W
06/08/2008 SHEBOYGAN WI LAW ENFORCEMENT
TREE BLOWN DOWN.
&&
MBKLocal storm report, Jun 8, 7:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
758 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 1 N GREENFIELD 42.98N 88.01W
06/08/2008 M50 MPH MILWAUKEE WI TRAINED SPOTTER
&&
GDLocal storm report, Jun 8, 7:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT SUN JUN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 1 W RANDOM LAKE 43.56N 87.98W
06/08/2008 SHEBOYGAN WI LAW ENFORCEMENT
HIGHWAY 144 CLOSED DUE TO FLOOD WATERS. BARRICADES
ERECTED.
&&
MBKThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:19 PM CDT | Flash Flood Warning | MKX | Green, Lafayette, Rock | 4 hr |
| Jun 8, 7:28 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 47 min |
| Jun 8, 7:32 PM CDT | Special Marine Warning | MKX | 118 min | |
| Jun 8, 7:37 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Iowa | 43 min |
| Jun 8, 7:56 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 64 min |
| Jun 8, 8:38 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 76 min |
| Jun 8, 8:42 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Walworth | 2 hr |
| Jun 8, 8:55 PM CDT | Tornado Warning | MKX | Kenosha, Walworth | 35 min |
| Jun 8, 8:59 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 20 min |
| Jun 8, 9:33 PM CDT | Special Marine Warning | MKX | 57 min | |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Jefferson | 24 hr |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Dodge | 20 days |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Jefferson | 38 days |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Lafayette | 3 days |
| Jun 8, 9:57 PM CDT | River Flood Warning | MKX | Ozaukee | 8 days |
| Jun 8, 10:16 PM CDT | River Flood Warning | MKX | Milwaukee | 7 hr |
| Jun 8, 10:16 PM CDT | River Flood Warning | MKX | Sheboygan | 46 hr |
| Jun 9, 1:19 AM CDT | River Flood Warning | MKX | Jefferson | 43 days |
| Jun 9, 1:19 AM CDT | River Flood Warning | MKX | Rock | 47 days |
| Jun 9, 3:05 AM CDT | River Flood Warning | MKX | Rock | 26 hr |
| Jun 9, 3:08 AM CDT | River Flood Warning | MKX | Ozaukee | 54 hr |
| Jun 9, 4:51 AM CDT | River Flood Warning | MKX | Lafayette | 40 hr |
| Jun 9, 5:02 AM CDT | River Flood Watch | MKX | Green Lake, Waushara, Winnebago | 35 hr |
| Jun 9, 7:38 AM CDT | River Flood Warning | MKX | Columbia | 48 hr |
| Jun 9, 10:37 AM CDT | Flash Flood Warning | MKX | Columbia, Sauk | 6 hr |
| Jun 9, 10:49 AM CDT | River Flood Warning | MKX | Dodge | 21 days |
| Jun 9, 12:20 PM CDT | Areal Flood Warning | MKX | Columbia, Dane, Green Lake, Iowa, Marquette, Rock and 1 more | 36 hr |
| Jun 9, 12:29 PM CDT | Areal Flood Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Racine, Washington and 1 more | 36 hr |
| Jun 9, 12:40 PM CDT | River Flood Warning | MKX | Columbia | 20 hr |
| Jun 9, 12:40 PM CDT | River Flood Warning | MKX | Columbia | 33 hr |
| Jun 9, 3:51 PM CDT | River Flood Warning | MKX | Ozaukee | 39 hr |
| Jun 9, 4:31 PM CDT | River Flood Watch | MKX | Sauk | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.